Doctor insights on:
Dangers Of Taking Too Much Ibuprofen
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
I've been taking 200mg of ibuprofen once a day for a week now for pain. Is there any danger to my health?
Safe, but why pain?: 200mg of Ibuprofen once a day is very safe -- prescription doses often go up to 800mg 3x/day. Do you know what is causing the pain that you are trying to treat? If you are looking for other options that might help your pain, it would help to know what the cause is. Or, if you don't know the cause, get checked out -- often worrying about what the problem might be can make the pain feel worse. ...Read more
I accidentally took 1400mg of ibuprofen. Took the last 200mg pill from one bottle and two pills from identical bottle - turns out 650, not 200.Danger?
Yes: That is a lot of Ibuprofen and can cause stomach upset, GI bleeding risk, possible kidney damage, etc. It is not a severe overdose, BUT to be safe call the US poison Control Number and seek advice. For a poison emergency in the U.S. call 1-800-222-1222. Good luck. ...Read moreSee 1 more doctor answer
I have been taking between 4 to 6 tablets of diphenhydramine (advil (ibuprofen) pm) for the last three days. Am i in any danger, and if not, what should I do now, other than stop taking it.
Yes: Mixing cocaine with anything or for that matter using cocaine at all can be dangerous. If you have difficulty stopping using, help is available. Contact your local Narcotics, Cocaine or Alcoholics anonymous chapter or the substance abuse hotline 1-800-662-HELP (4357). Thanks for trusting HealthTap! ...Read moreSee 1 more doctor answer
Yes: Long-term use of nonsteroidal anti-inflammatories can lead to serious kidney disease, intestinal bleeding, possible onset of infections from the body's inability to fight these infections and a host of other possible problems. Medication should be taking judiciously and only when necessary and prescribed appropriately. Just because it is over-the-counter doesn't mean it is safe to overuse it. ...Read more
- Talk to a doctor live online for free
- What are the dangers of taking too much psyllium husk?
- What are the side effects of taking too much ibuprofen?
- What are the symptoms of taking too much ibuprofen?
- Ask a doctor a question free online
- Dangers of too much iodine
- Dangers of too much lucozade
- Too much ibuprofen stomach
- Effects of too much ibuprofen
- Talk to a pharmacologist online for free